# SDR SWIA200312432

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 8,044 hours, 6,340 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 484 LT INTERCOSTAL OB FLANGE LBL 36 AND ANGLE LBL 27 CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)  REPAIRED INTERCOSTAL IAW CRJ REO 601R-53-41-059 REV. ''A''.  REPAIR ANGLE P/N:  S6144-14
